# SDR ASAA2015061312082

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 66,063 hours, 44,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S417N5058005D
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER FLIGHT DECK DOOR FELL OFF.  ACFT GROUNDED.  REPLACED EMERENCY EXIT LENS OVER FLIGHT DECK DOOR.
